# SDR AUS20040357

- Difficulty date: May 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: HC536H1050200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN CROWN FRAME TO SKIN STRUCTURE ANGLE CLEATS (8OFF) CRACKED FROM BEND RADIUS EDGE. THE ANGLE CLEATS ARE LOCATED IN FOLLOWING AREAS: FRAME 19A BETWEEN STRINGERS 1 AND 2 LT.   FRAME 19A BETWEEN STRINGERS 2 AND 3 LT 3. FRAME 19B BETWEEN STRINGERS 1 AND 2 LT.   FRAME 19B BETWEEN STRINGERS 2 AND 3 LT.   FRAME 19C BETWEEN STRINGERS 1 AND 2 LT.   FRAME 19C BETWEEN STRINGERS 2 AND 3 LT.   FRAME 19D BETWEEN STRINGERS 1 AND 2 LT.   FRAME 19D BETWEEN STRINGERS 2 AND 3 LT THE CRACKS RANGED IN LENGTH BETWEEN 2.5MM (0.1IN) AND 22.8MM(0.9IN).
